# SDR USAA2011051791875

- Difficulty date: May 5, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN LEFT HORIZONTAL STABILIZER LOWER SKIN JUST FORWARD OF REAR SPAR AT ELEV STA 98.  REPAIRED LEFT HORIZONTAL STABILIZER LOWER SKIN JUST FORWARD OF REAR SPAR AT ELEV STA 98 IAW EA 102935.
